# SDR AALA202402214904

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737823
- Aircraft serial: 44490
- Aircraft time: 405 hours, 176 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PULLS LEFT UNCOMMANDED DURING TAXI AND TAKEOFF OPERATIONS. REPEAT WRITE UP. UNSAFE FOR PASSENGER OPERATIONS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
